# SDR DALA1140359861

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER SURFACE WEB CHAFING ON NUT PLATE ATTACHMENT.  BLENDED DAMAGE AREA OUT OF LIMITS PER SRM 55-40-0 FIG 4.  REMOVED AND REPLACED RIB AT RUDDER LWR SURFACE PER SRM 51-30-2.  REQUIRED BALANCING THAT SAME NEW PART WAS REPLACED AND THE SAME WEIGHT PER SRM 55-40-1 PG 1 STEP NOTED.
